| Model Number |
11996 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their defibrillation pads did not deliver shock on two attempts during patient use.The customer further advised new lot of defibrillation pads were used and shock successfully delivered to patient.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated customer's electrodes from the same lot and was unable to verify or duplicate the reported issue.The cause of the reported issue could not be conclusively determined.The customer has been provided with replacement electrodes.The returned electrodes have been archived by stryker.
Event or Problem Description